MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP364H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mjm737 number, and no non-conformances were identified.Investigation summary: there was no sample received for analysis.Only pictures of the sample were received for analysis.Upon visual inspection of the picture, a used samples of product code vcp364 lot# mjm73 with the needle detached could be observed, however, no conclusion could be reach on how this happen as the samples were not returned for analysis.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.The following additional information was obtained: confirm the lot for the 2nd device involved, is it the same as reported? mjm737.Was procedure completed successfully? and how? the procedure was completed successfully by opening another new pack of suture to continue the wound closure.Any patient consequences? no.Any sample available to be returned for evaluation? no defected product were returned as the nurses disposed all.Note: events reported via medwatch 2210968-2019-82720.
 
Event or Problem Description
It was reported that the patient underwent caesarean section on (b)(6) 2019 and suture was used.During the procedure, the thread detached from the needle when repairing the uterus.The procedure was completed successfully by opening another new pack of suture to continue the wound closure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
VICRYL PLUS SUTURE 27"(70CM) 0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8697299
Report Number2210968-2019-82719
Device Sequence Number11404771
Product Code GAM
UDI-Device Identifier10705031052772
UDI-Public10705031052772
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberVCP364H
Device Lot NumberMJM737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date06/14/2019
Patient Sequence Number1